# SDR USAA2009121693347

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 31,506 hours, 11,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Part number: FE277000
- Part serial: 470
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EES - EMERGENCY EXIT DOOR (R-2) FAILED TO OPEN DURING ACCOMPLISHMENT OF JOB CARD 26-0525-8-0452.  IT HAS BEEN DETERMINED THAT THE MOVABLE SLIDE RELEASE LEVER WAS NOT TO ITS FULLY ARMED SPRING LOADED DETENTED POSITION.  CORRECTLY LOCATE SLIDE LEVER TO ITS SPRING LOADED DETENTED POSITION.
